Estimation and Verification of Hypotheses in Some Zyskind‐Ma…

Emerging


3
Citations
6
Refs
1985
Year
Search Works
Work Details
  • DOI 10.1002/bimj.4710270704
  • OpenAlex ID W2030867819
  • Type Article
  • Language EN
  • Published 01 Jan 1985
  • Volume 27 (7)
  • Pages 733–740
  • Source Biometrical Journal
  • Publisher Wiley
  • Added 24 Jun 2016
  • Updated 16 Oct 2026
MENU
0

Estimation and Verification of Hypotheses in Some Zyskind‐Martin Models with Missing Values

Article 1985 EN

Abstract Several theorems on estimation and verification of linear hypotheses in some Zyskind‐Martin (ZM) models are given. The assumptions are as follows. Let y = Xβ + e or (y, Xβ, σ2V) be a fixed model where y is a vector of n observations, X is a known matrix nXp with rank r(X) = r ≦ p < n, where p is a number of coordinates of the unknown parameter vector β, e is a random vector of errors with…

3

Citations

6

References

3

Authors

0.00

FWCI

Citations by Year
Last 2 years
Topics
Keywords
Authors & Affiliations
3 authors
#AuthorInstitutionsORCID
1 Wiktor Oktaba Corresponding — —
2 Andrzej Kornacki —
3 Jacek Wawrzosek —

Data: OpenAlex